Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 245617, 12 pages
Research Article

Automorphisms of Regular Wreath Product 𝑝 -Groups

Department of Theoretical and Applied Mathematics, University of Akron, Akron, OH 44325-4002, USA

Received 12 July 2009; Revised 5 November 2009; Accepted 6 November 2009

Academic Editor: Alexander Rosa

Copyright © 2009 Jeffrey M. Riedl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. H. Houghton, β€œOn the automorphism groups of certain wreath products,” Publicationes Mathematicae Debrecen, vol. 9, pp. 307–313, 1962. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. J. D. P. Meldrum, Wreath Products of Groups and Semigroups, vol. 74 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman, Harlow, UK, 1995. View at MathSciNet
  3. J. M. Riedl, β€œThe number of automorphisms of a monolithic finite group,” Journal of Algebra, vol. 322, pp. 4483–4497, 2009. View at Google Scholar
  4. P. M. Neumann, β€œOn the structure of standard wreath products of groups,” Mathematische Zeitschrift, vol. 84, pp. 343–373, 1964. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. J. M. Riedl, β€œClassification of the finite p-subgroups of GL(p,) up to isomorphism,” in preparation.
  6. J. M. Riedl, β€œAutomorphism groups of subgroups of wreath product p-groups,” in preparation.
  7. I. M. Isaacs, Character Theory of Finite Groups, Dover, New York, NY, USA, 1994. View at MathSciNet
  8. B. Huppert, Endliche Gruppen. I, vol. 134 of Die Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1967. View at MathSciNet